| Model Number |
MMT-523RNAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump received with broken reservoir tube lip.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
Event or Problem Description
Information received by medtronic indicated that the retainer ring was broken however the reservoir was able to lock in place when inserted into the insulin pump.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.